# SDR DALA2023092707958

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAMES STA 1022 BTW LONG 27R-29R AND AT STA 1037 BTW LONG 29R-29L AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00622: CORROSION LEVEL 2. FRAMES STA 1022 BTW LONG 27R-29R AND AT STA 1037 BTW LONG 29R-29L AT AFT CARGO COMPARTMENT WERE REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3. PERFORM INITIAL VISUAL INSPECTION AT 25000 CYCLES AND THEN REPETITIVE INSPECTIONS EVERY 6500 CYCLES PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3 PARAGRAPH 6. (LP #2988933)
